MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Manufacturing, Packaging or Shipping Problem (2975); Component Misassembled (4004)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device to be returned.
 
Event or Problem Description
Zyno medical received an inverted pinch clamp issue from a distributor representative on 04/16/2019.A user facility representative called this distributor and stated that "for the past two weeks, there had been several instances of admin sets that had an inverted pinch clamp.There was no patient involved in any of these issues and no patient came to harm.Issue noticed (b)(6) 2019 by an rn.No medication was infused".The user facility representative also indicated that a few devices with inverted clamps would be sent back to the distributor for evaluation.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2019-00005).
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.The distributor ((b)(4)) provided the following information to zyno medical on (b)(4) 2019: "none of the sets were returned and customer was unresponsive to follow-up phone calls on 4-23-2019, 4-24-2019, 5-3-2019 and 5-20-2019.On each call, (b)(4) was told by the receptionist that (b)(4) would get back to them and she did not.Customer was also unresponsive to follow-up emails sent on 4-16-2019, 4-19-2019, 4-24-2019 and 5-6-2019 asking if she was going to return the set.(b)(4) has therefore closed this customer feedback." since no device was returned, no testing could be performed.On 06/06/2019, zyno medical initiated a voluntary recall on this reported issue, and the affected device is within the scope of this recall.See recall report 3006575795-06/06/2019-001-r for additional information.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8579635
Report Number3006575795-2019-00005
Device Sequence Number13869709
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2022
Device Model NumberB2-70072
Device Lot Number19015969
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1